Ace Paracetamol Suppository 125mg suppository contains 125 mg Paracetamol BP. Ace® is the formulation of Paracetamol, which is one of the safest and most widely used analgesic and antipyretic. As a result, it elevates the pain threshold and antipyresis through action on the hypothalamic heat-regulating center.
MODE OF ACTION:
Ace Paracetamol Suppository 125mg exhibits analgesic action by peripheral blockage of pain impulse generation. It produces antipyresis by inhibiting the hypothalamic heat-regulating center. Its weak anti-inflammatory activity is related to the inhibition of prostaglandin synthesis in the CNS.